RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2003, Volume 3, Pages 33–42 (Mi cmfd14)  

Adiabatic Limit for Some Nonlinear Equations of Gauge Field Theory

A. G. Sergeev

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: We consider the adiabatic limit for nonlinear dynamic equations of gauge field theory. Our main example of such equations is given by the Abelian $(2+1)$-dimensional Higgs model. We show next that the Taubes correspondence, which assigns pseudoholomorphic curves to solutions of Seiberg–Witten equations on symplectic 4-manifolds, may be interpreted as a complex analogue of the adiabatic limit construction in the $(2+1)$-dimensional case.

Full text: PDF file (180 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2004, 124:6, 5407–5416

Bibliographic databases:

UDC: 517.95

Citation: A. G. Sergeev, “Adiabatic Limit for Some Nonlinear Equations of Gauge Field Theory”, Proceedings of the International Conference on Differential and Functional-Differential Equations — Satellite of International Congress of Mathematicians ICM-2002 (Moscow, MAI, 11–17 August, 2002). Part 3, CMFD, 3, MAI, M., 2003, 33–42; Journal of Mathematical Sciences, 124:6 (2004), 5407–5416

Citation in format AMSBIB
\Bibitem{Ser03}
\by A.~G.~Sergeev
\paper Adiabatic Limit for Some Nonlinear Equations of Gauge Field Theory
\inbook Proceedings of the International Conference on Differential and Functional-Differential Equations --- Satellite of International Congress of Mathematicians ICM-2002 (Moscow, MAI, 11--17 August, 2002). Part~3
\serial CMFD
\yr 2003
\vol 3
\pages 33--42
\publ MAI
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd14}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2129143}
\zmath{https://zbmath.org/?q=an:1072.58007}
\transl
\jour Journal of Mathematical Sciences
\yr 2004
\vol 124
\issue 6
\pages 5407--5416
\crossref{https://doi.org/10.1023/B:JOTH.0000047361.38336.26}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd14
  • http://mi.mathnet.ru/eng/cmfd/v3/p33

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:243
    Full text:60
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021